Alert archive / Texas / Wind Advisories in 2005

Wind Advisory 8, NWS Fort Worth, TX

November 26, 200546 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 26, 2005, 3:12 PM CST for 46 counties in Texas. It took effect at Nov 26, 2005, 5:18 PM CST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2005, 3:12 PM CST (21:12 UTC)
In effect from
Nov 26, 2005, 5:18 PM CST
Expired
Nov 27, 2005, 9:00 PM CST
In force
28 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2005-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2005-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
549 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 262112
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
312 PM CST SAT NOV 26 2005

...A WIND ADVISORY IS IN EFFECT FOR AREAS ALONG AND WEST OF A
BONHAM....WAXAHACHIE...TEMPLE LINE FOR SUNDAY AFTERNOON...

...DUE TO A STRONG LOW PRESSURE CENTER AND ASSOCIATED DRY LINE...
SOUTHWEST AND WESTERLY WINDS OF 15 TO 30 MPH...WITH GUSTS TO 40
MPH...WILL AFFECT AREAS WITHIN THE ADVISORY FROM LATE MORNING
THROUGH THE AFTERNOON.


TXZ091>094-100>104-115>120-129>134-141>145-156>159-270515-
/O.NEW.KFWD.WI.Y.0008.051127T1700Z-051128T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
312 PM CST SAT NOV 26 2005

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY. 

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
7 follow-up statements
000 
WWUS74 KFWD 262318
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CST SAT NOV 26 2005

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS SUNDAY...

.DISCUSSION...DUE TO A STRONG LOW PRESSURE CENTER AND ASSOCIATED
DRY LINE...SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40
MPH...WILL AFFECT NORTH TEXAS. THE WIND ADVISORY HAS BEEN
EXPANDED TO INCLUDE ALL OF NORTH TEXAS. HOWEVER...WIND SPEEDS
SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS WILL BE SLIGHTLY LOWER
AND RANGE BETWEEN 20 AND 25 MPH WITH GUSTS TO 30 MPH.

TXZ095-105>107-121>123-135-146>148-160>162-174-175-270730-
/O.EXB.KFWD.WI.Y.0008.051127T1500Z-051128T0000Z/
LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-
NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...PARIS...GREENVILLE...COMMERCE...
COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...MARLIN...MEXIA...GROESBECK...
BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...
HEARNE...FRANKLIN...CALVERT
518 PM CST SAT NOV 26 2005

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...


THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM SUNDAY.

A STRONG LOW PRESSURE SYSTEM IN THE PLAINS WILL CAUSE SOUTH AND
SOUTHWEST WINDS TO INCREASE DURING THE LATE MORNING HOURS ON
SUNDAY. WINDS WILL RANGE BETWEEN 20 AND 30 MPH ACROSS THE
AREA...WITH GUSTS TO 40 MPH POSSIBLE SUNDAY AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO SECURE LIGHT OUTDOOR
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS WHICH CAN BE BLOWN
AROUND IN THE WIND.

$$

TXZ091>094-100>104-115>120-129>134-141>145-156>159-270730-
/O.EXT.KFWD.WI.Y.0008.051127T1500Z-051128T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
518 PM CST SAT NOV 26 2005

...WIND ADVISORY EXTENDED FROM 9 AM TO 6 PM CST SUNDAY...

A STRONG LOW PRESSURE SYSTEM IN THE PLAINS WILL CAUSE SOUTHWEST
AND WEST WINDS TO INCREASE DURING THE LATE MORNING HOURS ON
SUNDAY. WINDS WILL RANGE BETWEEN 25 AND 30 MPH ACROSS THE
AREA...WITH GUSTS OVER 40 MPH POSSIBLE SUNDAY AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO SECURE LIGHT OUTDOOR
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS WHICH CAN BE BLOWN
AROUND IN THE WIND.

$$

92
000 
WWUS74 KFWD 270411
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CST SAT NOV 26 2005

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS SUNDAY...

.DISCUSSION...A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE
SOUTHERN PLAINS SUNDAY AND BRING STRONG SOUTHWEST WINDS TO NORTH
TEXAS. SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45
MPH...ARE ANTICIPATED. THE STRONGEST WINDS WILL BE NORTHWEST OF A
LINE FROM LAMPASAS...TO HILLSBORO...TO COOPER.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271215-
/O.CON.KFWD.WI.Y.0008.051127T1500Z-051128T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1011 PM CST SAT NOV 26 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

A POWERFUL LOW PRESSURE SYSTEM WILL MOVE ACROSS KANSAS AND
OKLAHOMA DURING THE DAY ON SUNDAY. AS A RESULT...STRONG SOUTHWEST
WINDS WILL AFFECT NORTH TEXAS BEGINNING BY THE LATE MORNING HOURS
AND CONTINUING INTO EARLY SUNDAY EVENING.

WINDS WILL BE STRONGEST ACROSS THE NORTHWESTERN PORTIONS OF NORTH
TEXAS...OR TO THE NORTHWEST OF A LINE FROM LAMPASAS...TO
HILLSBORO...TO COOPER. IN THIS AREA...WINDS WILL BE SUSTAINED AT
30 TO 35 MPH WITH GUSTS TO 45 MPH SUNDAY AFTERNOON. WINDS OVER THE
SOUTHEASTERN PORTIONS OF NORTH TEXAS WILL BE SLIGHTLY LOWER...BUT
STILL RANGE BETWEEN 20 AND 30 MPH WITH GUSTS AS HIGH AS 40 MPH.

WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS MAY WISH TO
SECURE LIGHT-WEIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND
TRASH CANS WHICH CAN BE BLOWN AROUND IN THE WIND.

$$
000 
WWUS74 KFWD 271105
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
505 AM CST SUN NOV 27 2005

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS SUNDAY...

.DISCUSSION...A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE
SOUTHERN PLAINS AND BRING STRONG SOUTH TO SOUTHWEST WINDS TO NORTH
TEXAS. SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...
ARE ANTICIPATED. WINDS WILL DECREASE WITH SUNSET.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-272100-
/O.CON.KFWD.WI.Y.0008.051127T1500Z-051128T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
505 AM CST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING. 

WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS MAY WISH
TO SECURE LIGHT-WEIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND
TRASH CANS WHICH CAN BE BLOWN AROUND IN THE WIND.

$$
000 
WWUS74 KFWD 271807
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 PM CST SUN NOV 27 2005

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS SUNDAY...

.DISCUSSION...A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE
SOUTHERN PLAINS AND BRING STRONG SOUTH TO SOUTHWEST WINDS TO
NORTH TEXAS. SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO
45 MPH...ARE ANTICIPATED. WINDS WILL DECREASE WITH SUNSET.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280000-
/O.CON.KFWD.WI.Y.0008.000000T0000Z-051128T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1207 PM CST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

GUSTY SOUTH AND SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH
GUSTS TO 45 MPH WILL CONTINUE THIS AFTERNOON. WINDS WILL BE
STRONGEST ACROSS THE NORTHWESTERN PORTIONS OF NORTH TEXAS...OR
NORTHWEST OF A LINE FROM LAMPASAS...TO HILLSBORO...TO COOPER. IN
THIS AREA...WINDS WILL BE SUSTAINED AT 30 TO 35 MPH WITH GUSTS TO
45 MPH SUNDAY AFTERNOON. WINDS OVER THE SOUTHEASTERN PORTIONS OF
NORTH TEXAS WILL BE SLIGHTLY LOWER...BUT STILL RANGE BETWEEN 20
AND 30 MPH WITH GUSTS AS HIGH AS 40 MPH.

WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS MAY WISH
TO SECURE LIGHT-WEIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND
TRASH CANS WHICH CAN BE BLOWN AROUND IN THE WIND.

$$
000 
WWUS74 KFWD 272340
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
540 PM CST SUN NOV 27 2005

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 9
PM...

.DISCUSSION...THE WIND ADVISORY IS BEING EXTENDED THROUGH 9 PM.
WEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 40 MPH...WILL
CONTINUE THROUGH THE EARLY EVENING HOURS. SUSTAINED WINDS WILL
GRADUALLY DIMINISH BELOW 20 MPH BY 9 PM AS THE ATMOSPHERE
CONTINUES TO COOL.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280300-
/O.EXT.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
540 PM CST SUN NOV 27 2005

...WIND ADVISORY EXTENDED UNTIL 9 PM CST THIS EVENING...

STRONG WESTERLY WINDS OF 25 TO 35 MPH WILL CONTINUE THROUGH THE
EARLY EVENING HOURS. WINDS MAY GUST IN EXCESS OF 40 MPH THROUGH 8
PM. AS THE ATMOSPHERE COOLS...WINDS WILL DIMINISH BELOW WIND
ADVISORY CRITERIA BY 9 PM.

WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS MAY WISH
TO SECURE LIGHT-WEIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND
TRASH CANS WHICH CAN BE BLOWN AROUND IN THE WIND.

$$
000 
WWUS74 KFWD 280314
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CST SUN NOV 27 2005

...WIND ADVISORY EXTENDED FOR MOST OF THE NORTHERN HALF OF NORTH 
TEXAS... 

.DISSCUSSION....WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE
NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND
30 MPH...WITH GUSTS TO 40 MPH POSSIBLE IN THE ADVISORY AREA. THE 
ADVISORY HAS BEEN EXTENDED FOR THE ARE GENERALLY ALONG AND NORTH OF 
INTERSTATE 20. THE FAR NORTHWEST...AND FAR NORTHEAST SECTIONS OF 
THIS AREA...ALONG WITH THE REMAINDER OF NORTH TEXAS...WILL SEE WINDS 
IN THE 15 TO 25 MPH RANGE THIS EVENING. CONDITIONS WILL IMPROVE 
AFTER MIDNIGHT AS WIND SPEEDS DIMINISH OVER ALL OF NORTH TEXAS.


TXZ091>095-102>106-117>121-131>134-280600-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/
/O.NEW.KFWD.WI.Y.0009.051128T0312Z-051128T0600Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-HOOD-SOMERVELL-JOHNSON-
ELLIS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...
FORNEY...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...
BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS
912 PM CST SUN NOV 27 2005

...WIND ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT CST...

WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION
OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH
GUSTS TO 40 MPH POSSIBLE. WINDS WILL GRADUALLY DIMINISH THROUGH
MIDNIGHT AND FALL INTO THE 10 TO 20 MPH RANGE AFTER MIDNIGHT.

$$

TXZ100-101-107-115-116-122-123-129-130-135-141>148-156>162-174-
175-280415-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/
YOUNG-JACK-HOPKINS-STEPHENS-PALO PINTO-VAN ZANDT-RAINS-EASTLAND-
ERATH-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WILLS POINT...
CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...
EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...ATHENS...GUN BARREL CITY...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...
PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...
TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...
BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...
HEARNE...FRANKLIN...CALVERT
912 PM CST SUN NOV 27 2005

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 15 TO 25
MPH OR LESS ARE EXPECTED THROUGH MIDNIGHT. WINDS WILL CONTINUE TO
DIMINISH TOWARD SUNRISE.

$$
000 
WWUS74 KFWD 280317 CCA
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CST SUN NOV 27 2005

...WIND ADVISORY EXTENDED FOR MOST OF THE NORTHERN HALF OF NORTH 
TEXAS... 

.DISSCUSSION....WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE
NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND
30 MPH...WITH GUSTS TO 40 MPH POSSIBLE IN THE ADVISORY AREA. THE 
ADVISORY HAS BEEN EXTENDED FOR THE AREA GENERALLY ALONG AND NORTH OF 
INTERSTATE 20. THE FAR NORTHWEST...AND FAR NORTHEAST SECTIONS OF 
THIS AREA...ALONG WITH THE REMAINDER OF NORTH TEXAS...WILL SEE WINDS 
IN THE 15 TO 25 MPH RANGE THIS EVENING. CONDITIONS WILL IMPROVE 
AFTER MIDNIGHT AS WIND SPEEDS DIMINISH OVER ALL OF NORTH TEXAS.


TXZ091>095-102>106-117>121-131>134-280600-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/
/O.NEW.KFWD.WI.Y.0009.051128T0312Z-051128T0600Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-HOOD-SOMERVELL-JOHNSON-
ELLIS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...
FORNEY...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...
BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS
912 PM CST SUN NOV 27 2005

...WIND ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT CST...

WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION
OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH
GUSTS TO 40 MPH POSSIBLE. WINDS WILL GRADUALLY DIMINISH THROUGH
MIDNIGHT AND FALL INTO THE 10 TO 20 MPH RANGE AFTER MIDNIGHT.

$$

TXZ100-101-107-115-116-122-123-129-130-135-141>148-156>162-174-
175-280415-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/
YOUNG-JACK-HOPKINS-STEPHENS-PALO PINTO-VAN ZANDT-RAINS-EASTLAND-
ERATH-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WILLS POINT...
CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...
EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...ATHENS...GUN BARREL CITY...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...
PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...
TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...
BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...
HEARNE...FRANKLIN...CALVERT
912 PM CST SUN NOV 27 2005

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 15 TO 25
MPH OR LESS ARE EXPECTED THROUGH MIDNIGHT. WINDS WILL CONTINUE TO
DIMINISH TOWARD SUNRISE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 26, 11:40 AM CST, 3 hours 32 minutes earlier.

Area forecast discussion, Nov 26, 11:40 AM CST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 AM CST SAT NOV 26 2005

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS COVERING GENERALLY THE EASTERN
HALF OF THE CWA ARE MOVING NORTH AROUND 30 MPH.  LEFT RAIN AND MVFR
CONDITIONS IN METROPLEX TAF SITES UNTIL 19Z.  CLOUDS SHOULD BEGIN TO
LIFT AND SCATTER OVER THE NEXT COUPLE HOURS.  ONLY SOME MID AND HIGH
CLOUDS ARE EXPECTED TOMORROW WITH THE NEXT SYSTEM.  A DRYLINE WILL
MOVE EAST AND BRING S/SW WINDS AROUND 20-30 KTS TO ALL TAF SITES
TOMORROW AFTERNOON.  /13

&&

.1040 AM PUBLIC DISCUSSION...
WE HAVE UPDATED THE GRIDS TO RAISE MORNING POPS IN THE
NORTHEAST...EAST AND NORTH...AND TO LOWER POPS IN THE WEST AND
NORTHWEST. WE HAVE ALSO COOLED OFF MORNING TEMPERATURES A FEW
DEGREES WHERE RAIN IS OCCURRING.  AFTERNOON HIGHS SHOULD BE CLOSE TO
THE PREVIOUS FORECAST IN MOST AREAS...AS CONDITIONS WARM THIS
AFTERNOON WHEN THE VORTICITY MAX EXITS THE AREA AND SUNSHINE
RETURNS.  #26

&&

.DISCUSSION...
THE COMBINATION OF ISENTROPIC LIFT AND LARGE SCALE ASCENT
ASSOCIATED WITH SOUTH TEXAS UPPER TROUGH WILL CONTINUE TO PRODUCE
AREAS OF SHOWERS AND THUNDERSTORMS FROM SOUTH TEXAS TO THE HILL
COUNTRY THIS MORNING. PRECIPITATION WILL CONTINUE TO SHIFT
NORTHWARD ACROSS NORTH TEXAS TODAY AS UPPER TROUGH TRANSLATES
NORTHEAST AROUND 25 KNOTS. BEST MOISTURE AND LIFT WILL RESIDE IN
THE SOUTHERN ZONES SO WILL KEEP CATEGORICAL POPS THERE...INCLUDING
TEMPLE/KILLEEN AND WACO. WILL TAPER POPS NORTH AND WEST.
UNFORTUNATELY AVERAGE QPFS NORTH OF I-20 WILL BE LESS THAN ONE
HALF INCH AND PRECIP WILL MOST LIKELY END WEST OF INTERSTATE 35 BY
EARLY AFTERNOON. UPPER TROUGH AXIS WILL MOVE INTO EAST TEXAS BY
EARLY EVENING WITH PRECIP ENDING ACROSS THE ENTIRE REGION.

STORM SYSTEM OVER THE CENTRAL ROCKIES WILL GAIN STRENGTH BY SUNDAY
MORNING AS IT MOVES TO THE HIGH PLAINS. THIS DYNAMIC SYSTEM WILL
BRING A GOOD CHANCE OF STORMS TO LOCATIONS NORTH AND EAST OF NORTH
TEXAS. ALTHOUGH INSTABILITY AND SOME LARGE SCALE LIFT WILL BE IN
PLACE EAST OF INTERSTATE 35 DURING THE AFTERNOON...MOISTURE WILL
BE VERY SCOURED OUT AND STORMS WILL HAVE DIFFICULTY FORMING. HAVE
LEFT SOME 20 TO 30 PERCENT POPS IN ON THE OUTSIDE CHANCE THAT SOME
RESIDUAL MOISTURE MAY STILL BE HANGING AROUND. ONE THING THE
SYSTEM WILL BRING TO ALL OF NORTH TEXAS IS STRONG AND GUSTY
SOUTHWEST TO WEST WINDS IN THE 20 TO 30 MPH RANGE WITH SOME GUSTS
APPROACHING 40 MPH. WILL CONTINUE THE FIRE WEATHER WATCH FOR THE
WESTERN TWO THIRDS OF THE REGION SUNDAY AND WILL LIKELY ISSUE A
RED FLAG WARNING DURING THE DAY TODAY. WIND SPEEDS WILL DECREASE
SUNDAY EVENING AS THE SURFACE LOW MOVES RAPIDLY NORTH.

BENIGN WEATHER PATTERN SHAPING UP MONDAY THROUGH FRIDAY WITH DRY
WEST TO NORTHWEST FLOW. UPPER PATTERN DOES BECOME MORE AMPLIFIED
BY THE WEEKEND WITH A DEEPENING TROUGH IN THE PACIFIC NORTHWEST
AND A BUILDING RIDGE OVER THE PLAINS. PACIFIC TOUGH MAY BE THE
NEXT WEATHER MAKER LATE NEXT WEEKEND OR EARLY THE FOLLOWING WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  58  77  44 /  60   0  10   0
WACO, TX              73  61  77  44 /  80   0   0   0
PARIS, TX             64  58  75  44 /  70  20  30  20
DENTON, TX            71  58  75  40 /  50  10  10   0
MCKINNEY, TX          70  58  75  43 /  60  10  20   0
DALLAS, TX            71  58  77  44 /  70   0  10   0
TERRELL, TX           69  59  76  44 /  90  20  30  10
CORSICANA, TX         69  61  78  45 /  90  10  20  10
TEMPLE, TX            75  60  77  45 / 100  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 6 PM SUNDAY FOR TXZ091-
TXZ092-TXZ093-TXZ094-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ115-
TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ129-TXZ130-TXZ131-TXZ132-
TXZ133-TXZ134-TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157-
TXZ158-TXZ159.

&&

/79
Hazardous weather outlook, Nov 26, 3:41 AM CST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
341 AM CST SAT NOV 26 2005

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
341 AM CST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A WARM FRONT MOVING NORTH ACROSS NORTH TEXAS COMBINED WITH AN
UPPER DISTURBANCE IS PRODUCING THUNDERSTORMS EARLY THIS MORNING IN
THE HILL COUNTRY. THESE STORMS ARE EXPECTED TO AFFECT NORTH TEXAS...
WITH THUNDERSTORMS MOST LIKELY SOUTH OF INTERSTATE 20. SOME OF THE
STORMS TO THE SOUTH OF A BROWNWOOD TO CANTON LINE COULD BECOME
STRONG AFTER 400 AM...AND COULD CONTAIN SMALL HAIL AND GUSTY WINDS TO
AROUND 50 MPH. THUNDERSTORMS CHANCES WILL DECREASE THIS AFTERNOON AS
THE WARM FRONT MOVES ON INTO OKLAHOMA AND THE UPPER SUPPORT MOVES OUT
OF THE AREA.

.DAYS TWO THROUGH SEVEN...
ON SUNDAY...A POWERFUL LOW PRESSURE SYSTEM IN THE PLAINS WILL PUSH
THE DRY LINE AND THEN A PACIFIC COLD FRONT RAPIDLY ACROSS THE REGION.
STRONG SOUTH WINDS GUSTING ABOVE 30 MPH BECOMING SOUTHWEST AND THEN
WEST ARE EXPECTED THROUGHOUT THE DAY. PERSONS WITH HIGH PROFILE
VEHICLES WILL NEED TO TAKE PRECAUTIONS. THE HIGH WINDS COMBINED WITH
LOW RELATIVE HUMIDITIES WILL CREATE A VERY HIGH FIRE DANGER. A FIRE
WEATHER WATCH HAS ALREADY BEEN ISSUED FOR SUNDAY AND A RED FLAG
WARNING MAY BE ISSUED TODAY. THIS SYSTEM WILL BRING A SLIGHT CHANCE
OF THUNDERSTORMS TO THE FAR EASTERN AREAS OF NORTH TEXAS. ALTHOUGH
THUNDERSTORM CHANCES WILL BE LOW...IF ANY STORMS DO MANAGE TO FORM
THEY WILL BE FAST MOVING AND CAPABLE OF PRODUCING DAMAGING WINDS.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUIRED TODAY SOUTH OF A
BROWNWOOD...CANTON LINE.

Nearby

Wind Advisories in Texas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.